# SDR P5CA9500244

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WING LANDING GEAR LOWER DOOR FORWARD HINGE BADLY WORN.  REMOVED AND REPLACED BUSHINGS PER BOEING MAINTENANCE MANUAL 32-12-00.
